Existence results for second order functional differential and integrodifferential inclusions in Banach spaces

Authors

  • M. Benchohra
  • S. K. Ntouyas

DOI:

https://doi.org/10.5556/j.tkjm.32.2001.346

Abstract

In this paper we investigate the existence of solutions on a compact interval to second order initial value problems for functional differential and integrodifferential inclusions in Banach spaces. We shall make use of a fixed point theorem for condensing maps due to Martelli.

Author Biographies

M. Benchohra

Departement de Mathematiques, Universite de Sidi Bel Abbes, BP 89, 22000 Sidi Bel Abbes, Algerie.

S. K. Ntouyas

Department of Mathematics, University of Ioannina, 451 10 Ioannina, Greece.

Published

2001-12-31

How to Cite

Benchohra, M., & Ntouyas, S. K. (2001). Existence results for second order functional differential and integrodifferential inclusions in Banach spaces. Tamkang Journal of Mathematics, 32(4), 315–325. https://doi.org/10.5556/j.tkjm.32.2001.346

Issue

Section

Papers